Статья PARAMETER ESTIMATION FOR OSCILLATORY SYSTEMS A. G. MATEVOSYAN A. A. MATEVOSYAN Proceedings of the YSU. Physical and Mathematical Sciences 2021 131-140
Статья OPTIMAL CHOICE OF THE TYPE OF THE FINAL CONFIGURATION AT THE LIMITED CONTROL OF GRIPPER MOTION OF THE TWO LINK MANIPULATOR Avetisyan V.V. ՀՀ ԳԱԱ տեղեկագիր, Մեխանիկա 2021 61–72
Статья Statistical Estimation for Stationary Models with Tapered Data Sahakyan A.A. Ginovyan M.S. Journal of Contemporary Mathematical Analysis (Armenian Academy of Sciences) 2021 347–367
Статья Statistical inference for stationary linear models with tapered data Artur A. Sahakyan Mamikon S. Ginovyan Statistics Surveys 2021 154-194
Статья Напряжённое состояние кусочно-однородной плоскости с межфазным деформируемым включением Акопян Л.В. Амирджанян А.А. Даштоян Л.Л. Джилавян С.А Известия НАН РА. Механика 2021 с. 18-28
Статья On Bounded Solutions of a Class of Nonlinear Integral Equations in the Plane and the Urysohn Equation in a Quadrant of the Plane Kh.A.Khachatryan H.S.Petrosyan Украйнский математичний журнал (Ukrainian Mathematical Journal) 2021 811-829
Статья SOLVABILITY OF TWO-DIMENSIONAL INTEGRAL EQUATIONS WITH MONOTONE NONLINEARITY Kh.A.Khachatryan A.Kh.Khachatryan H.S.Petrosyan Итоги науки и техники. Современная математика и ее приложения. Тематические обзоры (Journal of Mathematical Sciences) 2021 720-731
Статья On Positive Bounded Solutions of One Class of Nonlinear Integral Equations with the Hammerstein–Nemytskii Operator Kh.A.Khachatryan A.Kh.Khachatryan H.S.Petrosyan Дифференциальные уравнения (Differential Equations) 2021 768–779
Статья Alternating bounded solutions of a class of nonlinear two-dimensional convolution-type integral equations Kh.A.Khachatryan A.S.Petrosyan Transactions of the Moscow Mathematical Society (Труды Московского математического общества) 2021 259-271
Статья ПРЕОБРАЗОВАНИЕ ФУРЬЕ АССОЦИИРОВАННОЕ С ДЗЕТА ФУНКЦИЕЙ РИМАНА Микаелян Г. В. Известия НАН РА. Математика (Journal of Contemporary Mathematical Analysis (Armenian Academy of Sciences)) 2021 45-53
Статья Задача управления колебаниями струны с неразделенными условиями на функции прогиба в заданные промежуточные моменты времени Барсегян В.Р. Дифференциальные уравнения и процессы управления (Differencialnie Uravnenia i Protsesy Upravlenia) 2021 69-80
Статья On good-\lambda inequalities for couples of measurable functions Grigori A. Karagulyan Indiana university mathematics journal 2021 2405-2425
Статья Invertible binary algebras principally isotopic to a group Sergey Davidov Davit Shahnazaryan Senik Alvrtsyan Asian-European Journal of Mathematics 2020 2050118-205128
Статья Controlled Dynamic Search for a Mobile Object with Minimum Cost of Light Energy V.V. Avetisyan Automation and Remote Control 2020 662-669
Статья Hyperidentities with permutations leading to the isotopy of invertible binary algebras to a group Sergey S. Davidov Davit A. Shahnazaryan Quasigroups and Related Systems 2020 47-52
Статья Распределение длины случайного отрезка и ковариограма нечеткого выпуклого тела В. К. Оганян В. Г. Бардакчян Е.И. Улитина ՀՀ ԳԱԱ Տեղեկագիր, Մաթեմատիկա ( Journal of Contemporary Mathematical Analysis (Armenian Academy of Sciences)) 2020 43 - 56
Статья On Poisson Mixture of Lognormal Distributions H. Kechejian V. K. Ohanyan V. G. Bardakhchyan Lobachevskii Journal of Mathematics 2020 340-348
Статья Распределение расстояния между двумя случайными точками в теле R3 Н. Г. Агаронян В. Халатян Известия НАН РА. Математика (Journal of Contemporary Mathematical Analysis (Armenian Academy of Sciences)) 2020 3-8
Статья Hyperidentities with permutations leading to the linearity of invertible binary algebras S.Davidov D. Shachnazaryan Вестник Российско-Армянского Университета: Физико-математические и естественные науки 2020 17-26
Статья О нормальных автоморфизмах свободных групп бесконечно базируемых многообразий V.S.Atabekyan S.I.Adian Математические заметки (MATHEMATICAL NOTES) 2020 163-170